Translator Disclaimer
Winter 2018 Partial isometries: a survey
Francisco J Fernández-Polo, Antonio Peralta
Adv. Oper. Theory 3(1): 75-116 (Winter 2018). DOI: 10.22034/aot.1703-1149

Abstract

We survey the main results characterizing partial isometries in C$^*$-algebras and tripotents in JB$^*$-triples obtained in terms of regularity, conorm, quadratic-conorm, and the geometric structure of the underlying Banach spaces.

Citation

Download Citation

Francisco J Fernández-Polo. Antonio Peralta. "Partial isometries: a survey." Adv. Oper. Theory 3 (1) 75 - 116, Winter 2018. https://doi.org/10.22034/aot.1703-1149

Information

Received: 31 March 2017; Accepted: 25 April 2017; Published: Winter 2018
First available in Project Euclid: 5 December 2017

zbMATH: 06804318
MathSciNet: MR3730341
Digital Object Identifier: 10.22034/aot.1703-1149

Subjects:
Primary: 46L05

Rights: Copyright © 2018 Tusi Mathematical Research Group

JOURNAL ARTICLE
42 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.3 • No. 1 • Winter 2018
Back to Top